Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JohnV1989

Member
  • Posts

    2
  • Joined

  • Last visited

Posts posted by JohnV1989

  1. After doing a lot of research, I come to the conclusion that it could be pityrosporum folliculitis. I do have oily skin and I am almost certain it's not ance and I have taken allergy pills which did nothing. I still haven't heard from the derm yet but I found out that Nizoral might work. I went to the drug store last night and you do not even need a prescription to buy it! I will try this for a week and give an update.

    To Lynn: It is itchy not flaky, and it's not painful.

  2. Hello there,

    I just recently joined and I need help. Roughly 5 weeks ago, I used the clindoxyl cream on my forehead and the side of my face because there was 1 or 2 pimples and i left it on over night. I did this for 2 nights however on the second day, I left the cream on all day. (I usually wash it off the next morning) The third day, I started to notice 3 or 4 tiny bumps. I thought it was nothing and the next day, there was more, and so on. I believe it's the Benzoyl Peroxide, since I may be allergic to it. Note that I have used clindoxyl before and my skin is fine but for some reason my skin is reactioning to it very badly.

    I ended up going to the doctors and was given minocycline. After the first week, it seems to be getting worst. The doctor and pharmacist told me that it will get worst before it gets better so i kept taking it. So after the third week (yesterday), I stopped using it because it's out of control now. It has spread ALL OVER my face, neck, and bit on my chest.

    I seriously do not know what to do, this is really becoming a problem for me. Since I live in Nova Scotia, Canada, I cannot just go to a dermatologist and need to be referred by a doctor. I went to the doctor yesterday and to be referred but she said it could take 3 MONTHS! I cannot wait that long.

    I have attached photos and hope that someone out there has this happen to them before and could help me. I believe it's an allergic reaction but I cannot be sure since I am not a doctor. Also, my face was CLEAR, maybe 1 or 2 pimples here and there but nothing else and now I look like the cement on the sidewalk.

    post-378616-0-24786300-1393096189.jpeg

    post-378616-0-62409300-1393096195.jpeg

    post-378616-0-23093700-1393096200.jpeg

    post-378616-0-27671400-1393096205.jpeg

    post-378616-0-22925800-1393096212.jpeg

    post-378616-0-47599500-1393096219.jpeg

    post-378616-0-24786300-1393096189.jpeg

    post-378616-0-62409300-1393096195.jpeg

    post-378616-0-23093700-1393096200.jpeg

    post-378616-0-27671400-1393096205.jpeg

    post-378616-0-22925800-1393096212.jpeg

    post-378616-0-47599500-1393096219.jpeg

×